MathSciNet Relay Station
MathSciNet bibliographic data
MR1954481 (2004k:39032) 39A11 (39A10 92D25)
Chen, Yuming; Zhou, Zhan Stable periodic solution of a discrete periodic Lotka-Volterra competition system. J. Math. Anal. Appl. 277 (2003), no. 1, 358–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement